Ask an expert
Question

29 Jan 2013

Yasmin and diarrhea
Hello,

I have been taking Yasmin for quite a few years now, every day, at the same time. I normally take it at 8:00am everyday. Today, I took my pill at 8:00am as normal. I then had diarrhea at 12:30pm. I only went to the bathroom once. I am worried now if this may have had an impact on the absorption of my pill? Is this now regarded as a missed pill? Must I use the 7 day rule?

I am in the third week of my pill now, and I start my inactive tablets on Saturday. Must I not take these inactive tablets then and start with a new pack? Or must I just carry on as normal?

Thank you
Answer 1,871 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

One episode of diarrhoea should not make a difference to the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18738 votes
Vote